# SDR SWAA2023012491721

- Difficulty date: January 15, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 70,764 hours, 41,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSOCIATED EMERGENCY LIGHTS WITH FWD ENTRY BATTERY PACK M1674 ARE INOP.<[01] REMOVED AND REPLACED (M1674) EMERGENCY BATTERY PACK IN REF WITH B737 AMM 33-51-06-960-805.;[02] EMERGENCY BATTERY PACK TEST NORMAL IN REF WITH B737 AMM 33-51-06-960-805.;[03] VERIFIED STEP 1; 2
